Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Oct 7, 2015, 6:22 PM MDT for Eddy County, New Mexico; Culberson County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2015, 6:22 PM MDT (00:22 UTC)
- Expired
- Oct 8, 2015, 12:15 AM MDT
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 167 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1615 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
362
WGUS54 KMAF 080022
FFWMAF
NMC015-TXC109-080615-
/O.NEW.KMAF.FF.W.0053.151008T0022Z-151008T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
722 PM CDT WED OCT 7 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN EDDY COUNTY IN SOUTHEASTERN NEW MEXICO...
NORTHERN CULBERSON COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 115 AM CDT/1215 AM MDT/
* AT 715 PM CDT/615 PM MDT/...TRAINED WEATHER SPOTTERS REPORTED
FLASH FLOODING OF LAST CHANCE ARROYO AND UP TO A FOOT OF WATER
RUNNING OVER HIGHWAY 137. DOPPLER RADAR HAS INDICATED UP TO TWO
INCHES OF RAIN HAS ALREADY FALLEN IN THE LAST TWO HOURS WITH
ADDITIONAL RAINFALL POSSIBLE TONIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
QUEEN...WHITES CITY...CARLSBAD CAVERNS NATIONAL PARK AND LINCOLN
NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3239 10485 3239 10434 3200 10434 3200 10485
$$
AHASIC1 follow-up statement
656 WGUS74 KMAF 080524 FFSMAF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1224 AM CDT THU OCT 8 2015 NMC015-TXC109-080615- /O.CON.KMAF.FF.W.0053.000000T0000Z-151008T0615Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EDDY NM-CULBERSON TX- 1224 AM CDT THU OCT 8 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT/1215 AM MDT/ FOR SOUTHWESTERN EDDY AND NORTHERN CULBERSON COUNTIES... SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... QUEEN...WHITES CITY...CARLSBAD CAVERNS NATIONAL PARK AND LINCOLN NATIONAL FOREST. FLOODING IS OCCURRING ALONG DARK CANYON DRAW. THIS INCLUDES ALL LOW WATER CROSSINGS ALONG DARK CANYON DRAW. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3239 10485 3239 10434 3200 10434 3200 10485 $$ 29
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 5:36 PM MDT, 46 minutes earlier.
Area forecast discussion, Oct 7, 5:36 PM MDT, 46 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
636 PM CDT WED OCT 7 2015
.DISCUSSION...
See 00Z aviation discussion below.
&&
.AVIATION...
Strong to severe TS is moving into SE NM and W TX this evening but
should be diminishing in strength shortly with the loss of daytime
heating. More showers and storms will develop through the
remainder of the TAF period with variable gusty winds and heavy
rain the main threat. MVFR/IFR conditions expected a few hours
either side of 12Z as well as in any of the heavier showers/storms.
Hennig
&&
.PREV DISCUSSION... /issued 249 PM CDT WED OCT 7 2015/
DISCUSSION...
The main focus for the forecast package will continue to be the
potential for flooding/flash flooding across many areas over the
next couple of days... A Flash Flood remains for the western half of
the CWA Wednesday.
An upper low, currently located over southeast AZ, will continue its
slow progression E/SE today, overspreading large scale forcing for
ascent across the region through at least Thursday. Yesterday, a few
thunderstorms affected western zones as well as the Davis Mountain
regions during the afternoon/evening hours. Some of the storms were
heavy rain producers and as a result, the Rio Grande River at
Candelaria briefly rose above flood stage late last night. This may
be the beginning of what is to come over the next few days.
Will begin to see an uptick in showers and thunderstorms this
afternoon and tonight, particularly across SE NM, Upper Trans Pecos
and south through the Marfa Plateau and Rio Grande Valley. Similar
to yesterday, some storms could be severe through the evening hours
generally across the Van Horn and the Hwy 54 corridor/Rio Grande
Valley regions. A Severe Thunderstorm Watch is in effect for these
areas through 08/02Z. Regardless, heavy rainfall will continue to be
the main threat with 1-3" of rainfall possible across these areas
through Thursday morning. Flooding/flash flooding is expected
especially across urban areas and where soils are already saturated.
The axis of heaviest rain looks to shift south and east toward the
southern Permian Basin, Lower Trans Pecos and Big Bend regions
Thursday into Thursday night but depending on the exact placement of
the upper low, could see main precip area shift even farther south
for this time period. For now, will continue likely PoPs across
these areas. Potential impacts today through Friday may include;
flooded urban roadways and rural low water crossings, flooding of
low flowing arroyos/creeks and potentially rivers, including those
in SE NM. Reduced visibility in short distances may impact airports
and auto travel.
Friday, the upper low begins to retrograde west and rain chances
will shift south and decrease throughout the day. Clearing skies and
Drier weather expected this weekend and into the beginning of next
work week with the return of upper ridging. Below normal high
temperatures expected through Saturday due to rain/cloud cover then
temperatures are expected to rebound to above normal readings next
week.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
ZONES... Central Lea County...Eddy County Plains...
Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
of Eddy County...Northern Lea County...Southeast Plains/BLM
Roswell/LNZ...Southern Lea County.
TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
ZONES... Andrews...Big Bend Area...Crane...Davis/Apache
Mountains Area...Dawson...Ector...Gaines...Glasscock...
Guadalupe Mountains...Loving...Marfa Plateau...Martin...
Midland...Pecos...Presidio Valley...Reagan...Reeves County
and Upper Trans Pecos...Terrell...Upton...Van Horn and
Highway 54 Corridor...Ward...Winkler.
&&
10Hazardous weather outlook, Oct 7, 1:23 PM MDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 223 PM CDT WED OCT 7 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 223 PM CDT WED OCT 7 2015 /123 PM MDT WED OCT 7 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CULBERSON...JEFF DAVIS...AND PRESIDIO COUNTIES UNTIL 9 PM CDT... THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND TONIGHT...MAINLY OVER SOUTHEAST NEW MEXICO...AND SOUTH TO THE DAVIS AND APACHE MOUNTAINS...WITH SEVERE THUNDERSTORMS POSSIBLE. STORMS THAT BECOME SEVERE WILL BE ACCOMPANIED BY LARGE HAIL AND DAMAGING WINDS...ALTHOUGH HEAVY RAINFALL WILL BE THE MAIN THREAT WITH ANY STORMS THAT DEVELOP... ESPECIALLY ACROSS WESTERN PORTIONS OF THE AREA. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE PERMIAN BASIN AS WELL AS SOUTHEAST NEW MEXICO AND ALL LOCATIONS ALONG AND WEST OF THE PECOS RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES REMAIN HIGH THURSDAY...WITH THE FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING FOR STORM TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAIN CHANCES WILL LINGER FRIDAY...CONTINUING THE THREAT FOR HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING ALONG AND WEST OF A CARLSBAD TO ALPINE LINE. ALSO...DECISION MAKERS SHOULD BEGIN STRATEGIC PREPARATIONS FOR POSSIBILITY OF FLOODING OF URBAN AND RURAL ROADS...ARROYOS...AND OTHER LARGER TRIBUTARIES. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Oct 7, 4:57 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 557 PM CDT WED OCT 7 2015 TXZ058-059-067-072345- REEVES COUNTY AND UPPER TRANS PECOS TX-WARD TX-LOVING TX- 557 PM CDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARD...SOUTH CENTRAL LOVING AND NORTHWESTERN REEVES COUNTIES UNTIL 645 PM CDT... AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF TOYAH...OR 21 MILES SOUTHWEST OF MENTONE...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MENTONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN TEXAS. LAT...LON 3137 10391 3154 10404 3185 10365 3151 10337 TIME...MOT...LOC 2257Z 246DEG 20KT 3151 10388 29
Special weather statement, Oct 7, 5:02 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 602 PM CDT WED OCT 7 2015 NMZ027-028-TXZ058-258-072345- GUADALUPE MOUNTAINS OF EDDY COUNTY NM-EDDY COUNTY PLAINS NM- GUADALUPE MOUNTAINS TX-REEVES COUNTY AND UPPER TRANS PECOS TX- 602 PM CDT WED OCT 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDDY AND NORTH CENTRAL CULBERSON COUNTIES UNTIL 645 PM CDT/545 PM MDT/... AT 602 PM CDT/502 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF CARLSBAD CAVERNS NATIONAL PARK...OR 18 MILES EAST OF PINE SPRINGS...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITES CITY...CARLSBAD CAVERNS NATIONAL PARK AND LINCOLN NATIONAL FOREST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT/800 PM MDT/ FOR SOUTHEASTERN NEW MEXICO AND SOUTHWESTERN TEXAS. LAT...LON 3192 10437 3191 10458 3232 10473 3235 10437 TIME...MOT...LOC 2302Z 175DEG 21KT 3198 10452 AHASIC
Local storm report, Oct 7, 5:21 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
621 PM CDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 2 N COYANOSA 31.27N 103.07W
10/07/2015 M72 MPH PECOS TX MESONET
FROM THE WEST TEXAS MESONET
&&
CMRLocal storm report, Oct 7, 5:35 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
635 PM CDT WED OCT 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 15 W CARLSBAD 32.40N 104.49W
10/07/2015 M1.75 INCH EDDY NM CO-OP OBSERVER
DARK CANYON ROAD, NICKEL AND A FEW GOLF BALL SIZE HAIL
WITH 1.05 INCHES RAIN ABOUT 30 MINUTES.
&&
CMRSpecial weather statement, Oct 7, 5:37 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT WED OCT 7 2015
TXZ081-080030-
BIG BEND AREA TX-
637 PM CDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BREWSTER COUNTY
UNTIL 730 PM CDT...
AT 637 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHEAST OF CASTOLON...OR 17 MILES SOUTH OF CHISOS BASIN...
MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PANTHER JUNCTION...CHISOS BASIN...CASTOLON AND BIG BEND NATIONAL
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN TEXAS.
LAT...LON 2899 10327 2898 10328 2903 10331 2902 10334
2904 10333 2902 10336 2904 10343 2916 10355
2918 10368 2950 10280 2945 10283 2940 10281
2936 10285 2935 10288 2926 10291 2922 10287
2917 10300 2910 10303 2906 10310 2898 10312
TIME...MOT...LOC 2337Z 256DEG 27KT 2901 10331
29Special weather statement, Oct 7, 6:17 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
717 PM CDT WED OCT 7 2015
TXZ061-067-068-080100-
ECTOR TX-WARD TX-CRANE TX-
717 PM CDT WED OCT 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WINKLER...SOUTHERN
ECTOR...NORTHEASTERN WARD...NORTHWESTERN UPTON AND CRANE COUNTIES
UNTIL 800 PM CDT...
AT 716 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TUBBS CORNER...OR 15 MILES SOUTHEAST OF MONAHANS...MOVING NORTHEAST
AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONAHANS...WEST ODESSA...MONAHANS SANDHILLS STATE PARK...PENWELL...
PLEASANT FARMS...MONAHANS SAND HILLS STATE PARK...ROY HURD MEMORIAL
AIRPORT...TUBBS CORNER AND THORNTONVILLE.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 77 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WESTERN TEXAS.
LAT...LON 3165 10232 3146 10232 3133 10267 3156 10297
3165 10285 3165 10280 3169 10280 3189 10253
3166 10230
TIME...MOT...LOC 0016Z 233DEG 21KT 3145 10267
29The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:18 PM MDT | Areal Flood Advisory | MAF | Eddy, Lea | 3 hr |
| Oct 7, 10:03 PM MDT | Flash Flood Warning | MAF | Eddy, Lea | 6 hr |
| Oct 8, 4:50 AM MDT | Areal Flood Advisory | MAF | Lea | 3 hr |
| Oct 8, 8:13 AM MDT | River Flood Warning | MAF | Eddy | 18 hr |
| Oct 7, 6:17 PM MDT | Special Weather Statement | MAF | Crane, Ector | 43 min |
| Oct 7, 6:48 PM MDT | Special Weather Statement | MAF | Culberson | 27 min |
| Oct 7, 6:50 PM MDT | Special Weather Statement | MAF | Jeff Davis | 40 min |
| Oct 7, 6:58 PM MDT | Special Weather Statement | MAF | Midland | 47 min |
| Oct 7, 7:22 PM MDT | River Flood Warning | MAF | Presidio | 72 hr |
| Oct 7, 7:37 PM MDT | Special Weather Statement | MAF | Brewster | 38 min |
| Oct 7, 7:38 PM MDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Reeves | 52 min |
| Oct 7, 8:16 PM MDT | Special Weather Statement | MAF | Brewster | 44 min |
| Oct 7, 8:36 PM MDT | Special Weather Statement | MAF | Loving, Reeves | 39 min |
| Oct 7, 8:37 PM MDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 3 hr |
| Oct 7, 9:25 PM MDT | Flash Flood Warning | MAF | Loving, Reeves, Ward | 6 hr |
| Oct 7, 9:37 PM MDT | Special Weather Statement | MAF | 38 min | |
| Oct 7, 10:31 PM MDT | Flash Flood Warning | MAF | Ward, Winkler | 6 hr |
| Oct 7, 10:32 PM MDT | Special Weather Statement | MAF | Jeff Davis | 43 min |
| Oct 7, 11:18 PM MDT | Areal Flood Advisory | MAF | Andrews, Ector, Gaines | 3 hr |
| Oct 8, 12:19 AM MDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 41 min |
| Oct 8, 1:38 AM MDT | Special Weather Statement | MAF | 67 min | |
| Oct 8, 1:39 AM MDT | Areal Flood Advisory | MAF | Andrews, Dawson, Gaines, Martin | 3 hr |
| Oct 8, 1:41 AM MDT | Areal Flood Advisory | MAF | Crane, Ector, Midland | 3 hr |
| Oct 8, 3:19 AM MDT | Areal Flood Advisory | MAF | Loving, Pecos, Reeves, Ward, Winkler | 4 hr |
| Oct 8, 4:03 AM MDT | Areal Flood Advisory | MAF | Borden, Dawson, Glasscock, Howard, Martin, Midland and 2 more | 3 hr |
| Oct 8, 4:29 AM MDT | Areal Flood Advisory | MAF | Culberson, Jeff Davis, Presidio, Reeves | 3 hr |
| Oct 8, 5:24 AM MDT | Areal Flood Advisory | MAF | Andrews, Crane, Ector, Ward, Winkler | 3 hr |
| Oct 8, 5:40 AM MDT | Areal Flood Advisory | MAF | Pecos | 3 hr |
| Oct 8, 5:41 AM MDT | Flash Flood Warning | MAF | Jeff Davis, Presidio | 4 hr |
| Oct 8, 6:49 AM MDT | Special Weather Statement | MAF | Crane | 26 min |
| Oct 8, 7:16 AM MDT | Areal Flood Advisory | MAF | Brewster | 3 hr |
| Oct 8, 7:21 AM MDT | Special Weather Statement | MAF | Crane | 39 min |
| Oct 8, 7:42 AM MDT | Flash Flood Warning | MAF | Brewster, Pecos | 3 hr |
| Oct 8, 8:20 AM MDT | Flash Flood Warning | MAF | Jeff Davis, Pecos, Reeves | 4 hr |
| Oct 8, 9:43 AM MDT | Flash Flood Warning | MAF | Culberson, Jeff Davis, Presidio | 6 hr |
| Oct 8, 9:50 AM MDT | Areal Flood Advisory | MAF | Crane, Ector, Midland, Upton | 3 hr |
| Oct 8, 10:08 AM MDT | Areal Flood Advisory | MAF | Crane, Pecos, Upton, Ward | 112 min |
| Oct 8, 10:33 AM MDT | Areal Flood Advisory | MAF | Reagan, Upton | 3 hr |
| Oct 8, 10:59 AM MDT | Flash Flood Warning | MAF | Ector, Midland | 4 hr |
| Oct 8, 11:10 AM MDT | Flash Flood Warning | MAF | Upton | 4 hr |
| Oct 8, 11:41 AM MDT | Special Weather Statement | MAF | Midland | 64 min |
| Oct 8, 11:58 AM MDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Oct 8, 12:23 PM MDT | Areal Flood Advisory | MAF | Glasscock | 3 hr |
| Oct 8, 1:38 PM MDT | Special Weather Statement | MAF | Terrell | 52 min |
| Oct 8, 2:18 PM MDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Oct 8, 2:20 PM MDT | Areal Flood Advisory | MAF | Borden, Howard, Mitchell, Scurry | 4 hr |
| Oct 8, 3:36 PM MDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| Oct 8, 3:36 PM MDT | Special Weather Statement | MAF | Brewster | 39 min |
| Oct 8, 3:50 PM MDT | River Flood Warning | MAF | Presidio | 23 hr |
| Oct 8, 4:06 PM MDT | Special Weather Statement | MAF | 39 min | |
| Oct 8, 4:22 PM MDT | Areal Flood Advisory | MAF | Brewster, Presidio | 3 hr |
| Oct 8, 5:19 PM MDT | River Flood Warning | MAF | Brewster | 43 hr |
| Oct 8, 5:19 PM MDT | River Flood Warning | MAF | Brewster | 19 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.